# SDR REXA2019010500066

- Difficulty date: January 5, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N8869B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7869
- Aircraft time: 30,507 hours, 28,125 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 601R36008183
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD IS CRACKED AT BL0 APPROX WL112.  DOT 262A001 REPAIRED AFT PRESSURE BULKHEAD AT BL0, APPROXIMATELY WL112 IAW REO 601R-53-61-1285.
